MAUDE Adverse Event Report: SOMATEX Medical Technologies GmbH Tumark Professional X for Eviva Standard; MARKER, RADIOGRAPHIC, IMPLANTABLE

SOMATEX Medical Technologies GmbH Tumark Professional X for Eviva Standard; MARKER, RADIOGRAPHIC, IMPLANTABLE
Model Number TUMARK-E13-S-X-02
Medical Device Problem Codes Use of Device Problem (1670); Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/30/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device history record (dhr) review was conducted for the reported lot number.The device was released meeting all qa specifications.
 
Event or Problem Description
It was reported that during a breast biopsy procedure on (b)(6) 2026, using a tumark biopsy site marker, the "x marker was deployed, stereo picture was taken and marker was seen.Held pressure for 10 minutes and then took "[the]" patient to "[the]" mammo room for post pictures.Marker was not seen on cc or mlo pictures." additional information was obtained from the customer in which the customer denies the observation of heavy bleeding whereas the marker may have been inadvertently flushed out and reports that holding pressure at the site for 10 minutes "is our average pressure time." it is reported that the cannula, 4x4 gauze and surrounding areas were searched for the marker; however, it could not be located.No patient harm or additional interventions were reported.
 
Event or Problem Description
It was reported that during a breast biopsy procedure on april 30, 2026, using a tumark biopsy site marker, the "x marker was deployed, stereo picture was taken and marker was seen.Held pressure for 10 minutes and then took "[the]" patient to "[the]" mammo room for post pictures.Marker was not seen on cc or mlo pictures." additional information was obtained from the customer in which the customer denies the observation of heavy bleeding whereas the marker may have been inadvertently flushed out and reports that holding pressure at the site for 10 minutes "is our average pressure time." it is reported that the cannula, 4x4 gauze and surrounding areas were searched for the marker; however, it could not be located.No patient harm or additional interventions were reported.
 
Additional Manufacturer Narrative
An investigation was conducted: the customer provided images were analyzed by a hologic clinical application specialist.The image analysis determined that the device trocar is still visible in the customer provided image and the marker was most likely placed into the trocar.Therefore, upon removing the trocar, the marker was removed with it.This knowledge changes the result of the complaint investigation from "marker migration issue" to "user error".The user either used a shorter application system that is not compatible with the trocar length, or the user did not slide the application system all the way down to the end of the trocar to release the marker behind the trocar.In the ifu it is recommended to check the compatibility of the trocar length and the canula length of the application system.This complaint is considered not justified.

Brand Name
Tumark Professional X for Eviva Standard
Common Device Name
MARKER, RADIOGRAPHIC, IMPLANTABLE
Manufacturer (Section D)
SOMATEX Medical Technologies GmbH
kaiserin-augusta-allee 112/113
berlin, 10553
GM  10553
Manufacturer (Section G)
SOMATEX Medical Technologies GmbH
kaiserin-augusta-allee 112/113
berlin, 10553
GM   10553
Manufacturer Contact
dara smithers
600 technology drive
newark, DE 19702
MDR Report Key25242335
Report Number3030927217-2026-00003
Device Sequence Number13387234
Product Code NEU
UDI-Device Identifier04250195612069
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTUMARK-E13-S-X-02
Device Catalogue NumberTUMARK-E13-S-X-02
Device Lot Number54103
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2026
Supplement Date Received by Manufacturer08/28/2026
Initial Report FDA Received Date05/21/2026
Supplement Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown